# SDR YENA2025081300833

- Difficulty date: August 12, 2025
- Submitted: August 13, 2025
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 05723
- Aircraft time: 44,931 hours, 15,092 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FLT#698, MCO-LGA.  STRONG FUMES ON DECENT NOT DIRTY SOX @ FLIGHT IDLE; PERFORMED ECS DECONTAMINATION 1 PACK BURN IAW AMM 21-00-00-615-802-A, R/R OZONE FILTERS AND HEPA FILTERS, FOLLOWED BY OPS CHECK, RAN ENG 1 THAN ENG 2 NO SMELL PRESET AT THIS TIME, A/C IS OKAY FOR CONT SVC, COMPLIED WITH INFO NOTICE 2017-T015 SECTION B2.
